# SDR VTZA98327

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- System (JASC): 3080 · Ice Detection
- Part: Sensor
- Part number: 124112450
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6647 - AVP-ORD - DURING CRUISE, EXPERIENCED A RIGHT WING ANTI ICE FAIL MESSAGE ON THE MASTER CAUTION PANEL.  AIRCRAFT CONTACTED MAINTENANCE CONTROL AND DISPATCH, DECISION TO DIVERT TO PIT WAS MADE.  DUE TO ICING IN ORD.  UPON ARRIVAL AT PIT THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE CONTROL WAS NOTIFIED AND AIRCRAFT MAINTENANCE WAS DISPATCHED.  MAINTENANCE WAS NOTIFIED AND AIRCRAFT MAINTENANCE WAS DISPATCHED.  MAINTENANCE TROUBLESHOT THE DISCREPANCY.  REMOVED AND REPLACED ALL 21 WING TEMPERATURE SENSORS.  PERFORMED NUMEROUS GROUND CHECKS AND SIGNED OFF THE DISCREPANCY.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
